# SDR CALA9601374

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN FUSELAGE SKIN AT FS 765, STRINGER 19R.  THE CRACKED AREA OF SKIN WAS REMOVED, REPAIR DOUBLER AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-10-2, AND 51-30-2.
